# SDR QXEA0300052

- Difficulty date: December 29, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,514 hours, 3,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-LEFT HAND CENTER WING LEADING EDGE HAS ALL FOUR CORNERS CRACKED. REPAIRED IAW HORIZON AIR EA 6-57-101 AND DH8S-57-0700.
